# SDR DALA2024021201960

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 MAIN CABIN BETWEEN STA 1640 - 1660 LBL 55 APPROX FLOOR SUPPORT CORRODED. DOT 39-008. CORRECTIVE ACTION: -SUMMARY OF NR-00451- REMOVED CORROSION AND EVALUATED REWORKED AREAS ON FLOOR SUPPORT LOCATED MAIN CABIN BETWEEN BSTA. 1640 TO BSTA. 1660. LBL. 55" WAS FOUND OUT OF LIMITS IAW B757 SRM. REMOVED AND REPLACED FLOOR SUPPORT IAW B757 SRM
